# SDR AU000090

- Difficulty date: January 20, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LWI3885MO6
- Condition: Failed
- Location: Engine
- Part time: 1 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE FRONT BEARING PICKED UP ON CRANKSHAFT.  ENGINE SEIZED.
